# SDR HEEA954689

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 206064300005
- Condition: Cracked
- Location: Welded Seam
- Part time: 234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST CRACKED AT WELDED SEAM UPWARDS.
